| Model Number |
OFFSET CUP IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
It was reported that while performing a tha surgical procedure, during final impaction for the crown cup, it looks that a tip of handle was broken.There was no impact for the installation of the cup because this happened during the final step.Parts and pieces of the device fell into the patient wound.The surgeon removed the parts/pieces from the patient.There was no surgical delay/prolongation.No other patient information/medical history reported.The device is available for return.
Additional Manufacturer Narrative
H6: based on historical complaint evaluations, the returned device, and reported event, the broken offset cup impactor reported was likely the result of fatigue fracture initiated over time which led to ultimate fracture of the flexible locking tab.